# SDR CALA2013040800208

- Difficulty date: April 6, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 48,884 hours, 16,334 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM BS 947 LBL 51 INSERT CORRODED. PERFORMED FLOORBEAM REPAIR IAW EC/RA 5321-01840 AND SRM 53-70-51 REPAIR 5 ALTERNATIVE 2 FOR CORROSION .
